Nigerian doctor narrates how a child's heart stopped after a quack injected into the child's veins drugs that were meant to be injected in the buttocks

A Nigerian doctor has warned members of the public to be careful who they go to meet for treatment whenever they are sick.He narrated how a child's heart stopped and took two hours to restart due to a quack doctor's mistake.Doctor Nonso tweeted:Stop allowing quacks treat you. A "chemist" injected a child with antibiotic mixed with lidocaine meant for the buttocks into the veins Lidocaine went straight to the heart and stopped it! Rushed child to hospital, it took us almost 2 hours to get his heart beating again

Post a Comment

For Enquires, Sponsored posts, Advertisement and more; contact us
** odeyemiisaiah14@gmail.com

Please, write a comment

[blogger][disqus][facebook]

Google9ja

Contact Form

Name

Email *

Message *

Javascript DisablePlease Enable Javascript To See All Widget